# SDR SWIA201128571

- Difficulty date: November 2, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 25,954 hours, 20,498 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP CENTER VANE LEADING EDGE CHAFED.  (C-CHECK)  REPLACED LEFT INBOARD FLAP CENTER VANE LEADING EDGE.
